Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
An Adaptive Equalizer for Stochastic Communication Channels with the EM Algorithm
Takao KOMOTOKazunori IWATAKazushi IKEDAKazunori HAYASHIHideaki SAKAI
Author information
JOURNALS FREE ACCESS

2004 Volume 17 Issue 3 Pages 139-141

Details
Article 1st page
Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article
feedback
Top